# SDR RAIA00706009

- Difficulty date: June 7, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 15,733 hours, 14,546 cycles
- System (JASC): 3242 · Brake
- Part: Control Valve
- Part number: 39807
- Part serial: 417
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 8022 - IAD - BRAKE OUTBOARD INOP MESSAGE ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL VALVE FUNCTIONAL CHECK GOOD AT THIS TIME.
